Citations of

William Y.C. Chen, A general bijective algorithm for trees, Proc. Natl. Acad. Sci. USA., 87 (1990) 9635-9639.

  1. F. Bergeron, G. Labelle and P. Leroux, Combinatorial species and tree-like structures, No. 67. Cambridge University Press, 1998.

  2. F. Bergeron, G. Labelle and P. Leroux, Introduction to the theory of species of structures, 2008.

  3. O. Bernardi, B. Duplantier and P. Nadeau, A bijection between well-labelled positive paths and matchings, Séminaire Lotharingien de Combinatoire 63(2010) B63e.

  4. S. Caminiti, E.G. Fusco and R. Petreschi, A bijective code for k-trees with linear time encoding and decoding, combinatorics, algorithms, probabilistic and experimental methodologies, Springer Berlin Heidelberg, 4614(2007) 408-420.

  5. S. Caminiti, E.G. Fusco and R. Petreschi, Bijective linear time coding and decoding for k-trees, Theory Comput. Syst. 46 (2010) 284-300.

  6. S. Caminiti and R. Petreschi, Parallel algorithms for encoding and decoding blob code, International Workshop on Algorithms and Computation, Springer, 2010.

  7. S. Caminiti and R. Petreschi, Unified parallel encoding and decoding algorithms for Dandelion-like codes, J. Parallel Distrib. Comput. 70(2010) 1119-1127.

  8. W.Y.C. Chen, Context-free grammars, differential operators and formal power series, Theor. Comput. Sci. 117(1993) 113-129.

  9. W.Y.C. Chen, The theory of compositionals, Discrete Math. 122(1993) 59-87.

  10. W.Y.C. Chen, A coding algorithm for Rényi trees, J. Combin. Theory Ser. A 63(1993) 11-25.

  11. W.Y.C. Chen, E.Y.P. Deng and L.L.M. Yang, Riordan paths and derangements, Discrete Math. 308(2008) 2222-2227.

  12. W.Y.C. Chen, E. Deutsch and S. Elizalde, Old and young leaves on plane trees, European J. Combin. 27(2006) 414-427.

  13. W.Y.C. Chen, L.W. Shapiro and L.L.M. Yang, Parity reversing involutions on plane trees and 2-Motzkin paths, European J. Combin. 27(2006) 283-289.

  14. W.Y.C. Chen and L.L.M. Yang, Parity Reversing Involutions on Plane Trees.

  15. R.X.F. Chen and C.M. Reidys, Narayana polynomials and some generalizations, arXiv:1411.2530.

  16. R.X.F. Chen and C.M. Reidys, A note on the Harer-Zagier formula and the Lehman-Walsh formula, arXiv:1510.05038.

  17. L. Clark, Multiplicities of integer arrays, Integers 10(2010) 187-199.

  18. N. Dershowitz and S. Zaks, More patterns in trees: up and down, young and old, odd and even, SIAM J. Discrete Math. 23(2009) 447-465.

  19. T. Došlić and D. Veljan, Secondary structures, plane trees and Motzkin numbers, Math. Commun. 12(2007) 163-169.

  20. R. Ehrenborg and M. Méndez, Schröder parenthesizations and chordates, J. Combin. Theory Ser. A 67(1994) 127-139.

  21. I.M. Gessel, B.E. Sagan and Y.N. Yeh, Enumeration of trees by inversions, J. Graph Theory 19(1995) 435-459.

  22. M. Jani, R.G. Rieper and M. Zeleke, Enumeration of k-trees and applications, Ann. Comb. 6(2002) 375-382.

  23. Y. Jin and C. Liu, The enumeration of labelled spanning trees of , Australas. J. Combin. 28(2003) 73-80.

  24. A.N. Kirillov, On some quadratic algebras I 1/2: combinatorics of dunkl and gaudin elements, Schubert, Grothendieck, Fuss-Catalan, Universal Tutte and Reduced Polynomials, SIGMA 12 (2016) #P172 .

  25. M. Klazar, On trees and noncrossing partitions, Discrete Appl. Math. 82(1998) 263-269.

  26. C.P. Lenart, Combinatorial models for certain structures in algebraic topology and formal group theory, University of Manchester, 1996.

  27. N.Y. Li and T. Mansour, An identity involving Narayana numbers, European J. Combin. 29(2008) 672-675.

  28. F. Liu, Hook length polynomials for plane forests of a certain type, Ann. Comb. 13(2009) 315-322.

  29. L. Lv and S.X.M. Pang, A decomposition algorithm for noncrossing trees, Electron. J. Combin. 21(2014) #P1.5.

  30. T. Mansour and Y. Sun, Dyck paths and partial Bell polynomials, Australas. J. Combin. 42(2008) 285-297.

  31. M.A .Méndez, Koszul duality for monoids and the operad of enriched rooted trees, Adv. in Appl. Math. 44(2010) 261-297.

  32. M.A. Méndez and J.C. Liendo, An antipode formula for the natural Hopf algebra of a set operad, Adv. in Appl. Math. 53(2014) 112-140.

  33. I.O. Okoth, Combinatorics of oriented trees and tree-like structures, Stellenbosch University, 2015.

  34. J. Rukavicka, A note on divisors of multinomial coefficients, Arch. Math. 104(2015) 531-537.

  35. W.R. Schmitt and M.S. Waterman, Linear trees and RNA secondary structure, Discrete Appl. Math. 51(1994) 317-323.

  36. Y. Sun, The Star of David rule, Linear Algebra Appl. 429(2008) 1954-1961.

  37. Y. Sun, Potential polynomials and Motzkin paths, Discrete Math. 309(2009) 2640-2648.

  38. Z. Toroczkai, Topological classification of binary trees using the Horton-Strahler index, Phys. Rev. E 65(2002) 016130:1-016130:10.

  39. B. Vance, Counting ordered trees by permuting their parts, Amer. Math. Monthly 113(2006) 329-335.

back to homepage